# SDR AALA20020833

- Difficulty date: May 30, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND L1 DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  REPLACED BATTERY PACK TO L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
